標題: DESIGN OF EFFICIENT REGULAR ARRAYS FOR MATRIX MULTIPLICATION BY 2-STEP REGULARIZATION
作者: TSAY, JC
CHANG, PY
交大名義發表
工學院
National Chiao Tung University
College of Engineering
關鍵字: BROADCAST;CYLINDRICAL ARRAY;MESH ARRAY;ORBITAL ARRAY;PARALLEL ALGORITHM DESIGN;PERMUTATION SEQUENCE;PROPAGATION;2-LAYERED MESH ARRAY;VLSI ARCHITECTURE
公開日期: 1-Feb-1995
摘要: A two-step regularization method in which first permutation sequences and then broadcast planes are selected is proposed to design various regular iterative algorithms for matrix multiplication. The regular iterative algorithms are then spacetime mapped to regular arrays, such as mesh, cylindrical, two-layered mesh, and orbital arrays. The proposed method can be used to design regular arrays with execution time of less than N (problem size).
URI: http://dx.doi.org/10.1109/71.342137
http://hdl.handle.net/11536/2057
ISSN: 1045-9219
DOI: 10.1109/71.342137
期刊: IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS
Volume: 6
Issue: 2
起始頁: 215
結束頁: 222
Appears in Collections:Articles


Files in This Item:

  1. A1995QF36400015.pdf